# SDR JR2R2011120800638

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,182 hours, 15,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CC67033292135
- Condition: Corroded
- Location: Cockpit
- Part time: 20,182 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL LANDING AT FS 280 CORRODED.  REMOVED AND REPLACED FLIGHT DECK FLOOR PANEL LANDING IAW CRJ 900 SRM 51-42-21.  AS ON AAR WO 1007647-1000-0129 AND WO 711014360.
